×

zbMATH — the first resource for mathematics

Fixed-points and uniqueness of meromorphic functions. (English) Zbl 1189.30069
Summary: We study the uniqueness and the shared fixed-points of meromorphic functions and prove two main theorems which improve the results of Fang and Fang and Qiu.

MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
47H10 Fixed-point theorems
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hayman, W.K., Meromorphic functions, (1964), Clarendon Press Oxford · Zbl 0115.06203
[2] Hu, P.C.; Li, P.; Yang, C.C., Unicity of meromorphic mappings, (2003), Kluwer Academic Punlishers Dordrecht · Zbl 1074.30002
[3] Yang, L., Value distribution theory, (1993), Springer Berlin
[4] Hayman, W.K., Picard values of meromorphic functions and their derivatives, Ann. of math., 70, 9-42, (1959) · Zbl 0088.28505
[5] Bergweiler, W.; Eremenko, A., On the singularities of the inverse to a meromorphic function of finite order, Rev. mat. iberoamericana., 11, 355-373, (1995) · Zbl 0830.30016
[6] Chen, H.H.; Fang, M.L., On the value distribution of \(f^n f^\prime\), Sci. China ser. A., 38, 789-798, (1995) · Zbl 0839.30026
[7] Fang, M.L.; Hua, X.H., Entire functions that share one value, J. nangjing univ. math. biquarterly, 13, 44-48, (1996) · Zbl 0899.30022
[8] Yang, C.C.; Hua, X.H., Uniqueness and value-sharing of meromorphic functions, Ann. acad. sci. fenn. math., 22, 395-406, (1997) · Zbl 0890.30019
[9] Fang, M.L., Uniqueness and value-sharing of entire functions, Comput. math. appl., 44, 823-831, (2002) · Zbl 1035.30017
[10] Fang, M.L., A note on a problem of Hayman, Analysis, 20, 45-49, (2000) · Zbl 0948.30030
[11] Chen, H.H., Yoshida functions and Picard values of integral functions and their derivatives, Bull. austral. math. soc., 54, 373-381, (1996) · Zbl 0879.30018
[12] Wang, Y.F., On mues conjecture and Picard values, Sci. China., 36, 28-35, (1993) · Zbl 0777.30017
[13] Wang, Y.F.; Fang, M.L., Picaxd values and normal families of meromorphic functions with multiple zeros, Acta math. sinica, new series, 14, 1, 17-26, (1998)
[14] Fang, M.L.; Qiu, H.L., Meromorphic functions that share fixed-points, J. math. anal. appl., 268, 426-439, (2000) · Zbl 1030.30028
[15] Bhoosnurmath, S.S.; Dyavanal, R.S., Uniqueness and value-sharing of meromorphic functions, Comput. math. appl., 53, 8, 1191-1205, (2007) · Zbl 1170.30011
[16] Li, J.D.; Lu, Q., Uniqueness of meromorphic functions and differential polynomials sharing one value IM, J. math. anal. appl., 339, 115-124, (2008) · Zbl 1132.30338
[17] Yang, C.C.; Yi, H.X., Uniqueness theory of meromorphic functions, () · Zbl 0799.30019
[18] Yi, H.X., Meromorphic functions with two deficient values, Acta math. sinica, 30, 588-597, (1987) · Zbl 0654.30023
[19] Li, P.; Yang, C.C., Some further results on the unique range sets of meromorphic functions, Kodai math. J., 18, 437-450, (1995) · Zbl 0849.30025
[20] Yang, L.Z.; Zhang, J.L., Non-existence of meromorphic solutions of Fermat type functional equation, Aequationes math., 76, 140-150, (2008) · Zbl 1161.30022
[21] Yi, H.X., Uniqueness of meromorphic functions and a question of C.C. Yang, Complex var., 14, 169-176, (1990)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.